# SDR R7MA33729

- Difficulty date: November 13, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N158BK
- Make and model: Bolkms BK117A3
- Aircraft serial: 7058
- Engine: Lyc LTS101650B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Impeller
- Part number: 410105262
- Part serial: SA483
- Condition: Cracked
- Location: Compressor
- Part time: 8,187 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED COMPRESSOR  IMPELLER BLADE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
